Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 703969, 9 pages
http://dx.doi.org/10.1155/2014/703969
Research Article

Progress and Regress of Time Dependent Data and Application in Bank Branch

Department of Mathematics, Islamic Azad University, Science & Research Branch, Iran

Received 23 January 2014; Accepted 1 February 2014; Published 23 April 2014

Academic Editor: Mohammad Khodabakhshi

Copyright © 2014 F. Hosseinzadeh Lotfi et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

F. Hosseinzadeh Lotfi, Z. Taeb, and S. Abbasbandy, “Progress and Regress of Time Dependent Data and Application in Bank Branch,” Journal of Applied Mathematics, vol. 2014, Article ID 703969, 9 pages, 2014. https://doi.org/10.1155/2014/703969.